Rainbow coloring the cube

R. J. Faudree, A. Gyárfás, L. Lesniak, R. H. Schelp

Research output: Contribution to journalArticle

7 Citations (Scopus)


We prove that for d ≥ 4, d ≠ 5, the edges of the d‐dimensional cube can be colored by d colors so that all quadrangles have four distinct colors. © 1993 John Wiley & Sons, Inc.

Original languageEnglish
Pages (from-to)607-612
Number of pages6
JournalJournal of Graph Theory
Issue number5
Publication statusPublished - 1993


ASJC Scopus subject areas

  • Geometry and Topology

Cite this

Faudree, R. J., Gyárfás, A., Lesniak, L., & Schelp, R. H. (1993). Rainbow coloring the cube. Journal of Graph Theory, 17(5), 607-612. https://doi.org/10.1002/jgt.3190170507